Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
125 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

White raised blisters in mouth. Taking medication for high BP, hypoactive thyroid, high cholesterol. Suggestions?

I have been taking Pantoprazole 40 mg for about 3 months. I also take meds for high blood pressure, hypoactive thyroid and high cholesterol. For the last 3 weeks I have developed white, raised blisters in my mouth. I have used a mouthwash prescribed by my medical doctor and it has not helped. I saw an oral surgeon who now has me on prednisone (2 dose packs). I have had a little relief but not much.

Could this medication cause blisters in the mouth?
Thanks.
Tue, 7 May 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Medical Topics ,   ,  
General & Family Physician 's  Response
Hi,
Thanks for posting the question to H.C.M. Forum.
You are now using antacid,anti-hypertensive,lipid lowering agents( drugs).
In my opinion your treatment is not satisfactory as you have not mentioned you age,weight, details of lipid profile and amount of T3,T4 TSH ( thyroid hormone).
White patches inside the mouth is due to following reasons as,
1 B Complex deficiency ( as B 12 is not formed in our intestine so we have to take this as a supplements)
2 May be due to side effects of medicines which you are using.
So far concerned about the treatment of these patches please do following things
Get in blood examination for lipid profile,Sugar level ( must be for you because you have an anxiety hence you are prone to diabetes)
U / S of whole abdomen to find our any diseases in large intestine and pancreas ( gland which controls sugar).
Till reports come please use
Clenorush gel local use ( ingredients are Choline sulphate,Tannic acid,clotrimazole, Glycerine)
Kenacot 1% for local use.
Plenty of B complex ( high amount)
Lactobacillus spores .
Stool examination to rule out WORM INFESTATION.
Good luck Dr. HET
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

HI sir, my father have BP of around 180/120, and also high cholestrol he is taking the following med.. nicardia 20mg, Rantac 150mg, seloken-XL...

Recent questions on  Prednisone

doctor1 MD

My grandaughter had a red rash on her neck abnd layers of skinyou sloughed off. A weekand later ittoday is back. What couldto it be?out the size of...

doctor1 MD

here s my story...I started to have something on my scalp back in aug and n I went to see my family doc and she shouldn t tell me anything. so my...

doctor1 MD

Took a dose of Fluticasone Propionate and soon developed a thickening under my chin. How can I make this go away? I ve seen people who have taken...

doctor1 MD

About 2 & 1/2 weeks ago I was treated for a facial trauma I had sustained tripping on a brick and landing on a gas main. I was given antibiotic and...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took...

doctor1 MD

Took Prednisone & Azithromycin in early November for acute bronchitis . X-ray to r/o pneumonia vs bronchitis. NP couldn't hear breath sounds in...